# SDR GLBA2001240

- Difficulty date: December 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 14,112 hours, 18,719 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER DISABLE LIGHT STAYED ILLUMINATED ON ROLL AFTER POWER WAS APPLIED.  PERFORMED OPS CHECK OF AFX SYSTEM, COULD NOT DUPLICATE.
